# SDR IPXA2572032

- Difficulty date: February 6, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103098
- Condition: Dented
- Location: Bs 1560 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO STA 1560 FRAME DENTED AT STR 26L.  REMOVED DAMAGE AT STA 1560 FRAME, STR 26L FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-07-2R5, DETAIL 2.
